Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    22
  • views
    12108

6 Weeks Of Isotrex.. Too Bad

So, it has been the 6th week since I have been using isotrex gel (topical isotretinoin.. almost as "Retin A").. Initial breakout is still here.. It came from the 2th week and it's still here and I'm praying so much that it will disappear!! I want to say that my skin is really WORSE .. I have NEVER had this horrible face with a lot of red and inflamed pimples (with some whiteheads).. It's strange because the breakout is only on the right part of my face, on the left one my acne is less inflamed and there's less redness.

The dryness that characterized the first few weeks is gone and I don't feel burning anymore when I apply it.

I remember you that I'm using isotrex in combination of Benzoyl Peroxide 10% (that I use in the morning).. Product's name is Benzolait 10 Emulgel.

I will update my status as soon as possibile.. Hoping that the next time my face will be better.

You can find all my acne's story (with photos) on the past entry!

Thanks for following me!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×